# SDR 99ZZZX4197

- Difficulty date: August 4, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N644DD
- Make and model: Mooney M20J
- Aircraft serial: 240664
- System (JASC): 7820 · Engine Noise Suppressor
- Part: Muffler
- Part number: 630045503
- Condition: Separated
- Location: Exhaust System
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RISER FROM NR 2 CYLINDER HAD DEPARTED FROM MUFFLER WHILE TROUBLESHOOING ROUGH RUNNING ENGINE.  MUFFLER HAD BEEN REPAIRED 10 HOURS PRIOR TO THIS FLIGHT.
